Volume 15, issue 4 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Coarse differentiation and quasi-isometries of a class of solvable Lie groups I

Irine Peng

Geometry & Topology 15 (2011) 1883–1925
Bibliography
1 L Auslander, An exposition of the structure of solvmanifolds, I: Algebraic theory, Bull. Amer. Math. Soc. 79 (1973) 227 MR0486307
2 M R Bridson, S M Gersten, The optimal isoperimetric inequality for torus bundles over the circle, Quart. J. Math. Oxford Ser. $(2)$ 47 (1996) 1 MR1380947
3 T Dymarz, Large scale geometry of certain solvable groups, Geom. Funct. Anal. 19 (2010) 1650 MR2594617
4 T Dymarz, I Peng, Bilipschitz maps of boundaries of certain negatively curved homogeneous spaces, Geom. Dedicata 152 (2011) 129
5 A Dyubina, Instability of the virtual solvability and the property of being virtually torsion-free for quasi-isometric groups, Internat. Math. Res. Notices (2000) 1097 MR1800990
6 A Eskin, D Fisher, K Whyte, Quasi-isometries and rigidity of solvable groups, Pure Appl. Math. Q. 3 (2007) 927 MR2402598
7 A Eskin, D Fisher, K Whyte, Coarse differentiation of quasi-isometries I: Spaces not quasi-isometric to Cayley graphs arXiv:math/0607207
8 A Eskin, D Fisher, K Whyte, Coarse differentiation of quasi-isometries II: Rigidity for Sol and Lamplighter groups arXiv:0706.0940
9 Y Guivarc’h, Sur la loi des grands nombres et le rayon spectral d'une marche aléatoire, from: "Conference on Random Walks (Kleebach, 1979)", Astérisque 74, Soc. Math. France (1980) 47, 3 MR588157
10 D V Osin, Exponential radicals of solvable Lie groups, J. Algebra 248 (2002) 790 MR1882124
11 I Peng, Coarse differentiation and quasi-isometries of a class of solvable Lie groups II, Geom. Topol. 15 (2011) 1927